Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A note on the du Bois-Reymond equations in the calculus of variations

Author: William T. Reid
Journal: Bull. Amer. Math. Soc. 52 (1946), 158-166
MathSciNet review: 0015207
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Bliss, G. A., Calculus of variations, Carus Mathematical Monograph, no. 1, Open Court Publishing Co., Chicago, 1925.
  • 2. McShane, E. J., The du Bois-Reymond relation in the calculus of variations, Math. Ann. vol. 109 (1934) pp. 746-755. MR 1512921
  • 3. McShane, E. J., Integration, Princeton University Press, 1944. MR 82536
  • 4. Tonelli, L., Sulle proprieta delle estremanti, Annali della R. Scuola Normale Superiore di Pisa (2) vol. 3 (1934) pp. 213-237. MR 1556728

Additional Information


American Mathematical Society